Jump to content

Search the Community

Showing results for tags 'tardive dyskinesia'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 9 results

  1. Recently my psychiatrist upped Abilify to the max dose 30mg. I am also taking Celexa 40 mg. Have been taking psychiatric drugs for 10 years now. Have tried to withdrawal by myself in the past and schizoaffective symptoms come back worse. Now I am scared of taking the drugs because my tongue keeps moving back and forth in my mouth, and I am afraid of making it worse. Can I just stop the medications and when I start experiencing withdrawal symptoms, just take a smallest dose possible to alleviate the withdrawal symptoms, as I wean off them? I have a family history with lots of s
  2. Hi, all-- I am so grateful to have found this site. It is helpful to know that I'm not alone. This is my first post, I will try my best to be succinct. I'm a 42 y/o female. I've been on Zoloft for 12 years, anywhere from 50mg daily to 175mg. I'd say my average over the years is probably around 125mg daily. My signature has a breakdown of my history. I've also taken klonopin during this time, but I take it PRN as I have never agreed with the doc suggestions to take this med multiple times daily. So in terms of my average klonopin dosing, during acute anxiety or hospitalizatio
  3. Hi all, my story is so very long but the short story is i was on zoloft 50 mg for 15 years (only drug i was ever on). I tried multiple times to get off but would get severe discontinuation syndrome each time so i thought i just had to stay on it for life. I will go into those symptoms if you ask. Anyways about 4 years ago i developed benign fasiculations and resting tremor. It took seeing multiple docs and finally a second neurologist and he said this is common with zoloft. So i had to get off it but i was scared to death because of the severe discontinuation that i would compare to heroin
  4. This may be short, as I just took my evening Clonazepam dose which seems to be the only thing that relaxes my neck muscles (eventually) so that I can stay asleep. It often takes effect by giving me thirty or so seconds of warning that I am about to drop off. So I apologize if I accidentally post gibberish; I don't always get enough notice to put the iThingy down and the random key presses that result might post or just erase all my hard work. But I found this website this evening: Dystonia Medical Research Foundation I wanted to share it because it is a very useful resource so far a
  5. Hello everyone, my name is Nicholas and I'm a 21 years old guy from Italy. I suffered from chronic insomnia from the age of 15 and in mid-February 2017 was prescribed before bedtime the antidepressant mirtazapine at 15 mg and the antipsychotic olanzapine at 2,5 mg. I took them for 2 weeks without improvement. Therefore the psychiatrist increased mirtazapine at 30 mg and olanzapine at 10 mg. Now I believe that he thought I had bipolar disorder type 1 but I hadn’t any mental illnes. I took olanzapine at 10 mg because I think was only a tranquilizer and because I trusted the doctor
  6. This paper is one of the most thorough I have come across in relation to its topic: Supersensitivity Psychosis, the reason antipsychotics are in fact pro-psychotics. Antipsychotic-Induced Dopamine Supersensitivity Psychosis: Pharmacology, Criteria, and Therapy Chouinard G.a,b,g · Samaha A.-N.c, d · Chouinard V.-A.e, f · Peretti C.-S.g · Kanahara N.h · Takase M.i· Iyo M.h, i It's long and thorough - over an hour at 200wds/pm The lead author, Guy Chouinard, is notable for his role in identifying this phenomenon in 1978. This blog post ha
  7. In hindsight, I realize that I have been challenged most of my life with manic depression, little manic euphoria. I also now see the mental health issues which re-appear throughout my father's side of the family. Suddenly when I was in my mid 40's I started experiencing manic euphoric episodes.I was Baker Acted, mis-diagnosed, had another attack, hospitalized, forced to resign from a lucrative career that was the love of my life. In 2008 was diagnosed with bipolar disorder.( I have been at or below the poverty line since with the work I have been able to perform.)
  8. If you have a movement disorder (Tardive Dyskinesia , Dystonia, Akathisia, Myoclonus etc.), that you believe was caused by Effexor XR (or made worse by this drug), you are eligible to join a multi plaintiff lawsuit now forming. To join this lawsuit, please message me on this forum, or email me at effexortd@gmail.com. For US residents only. Posted by permission of Group Admin for informational purposes. Posting does not necessarily signify Group endorsement.
  9. If you are able to walk, count your blessings. Regardless of if you are too depressed to walk or don't want to walk, please count your blessings if you're physically CAPABLE of walking. My movement disorder is so bad that if I walk more than a few steps, my legs buckle and my whole body starts to wiggle. I can only walk up and down the hallway of my house 3-5 times a day, maximum. Before meds, I used to be a runner, swimmer, bicyclist, dancer, figure skater, and weight lifter. The tricyclic antidepressants and benzo destroyed me so badly that now I can't even walk because I have lost c
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy